# SDR DXTA2022082268680

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 3,638 hours, 2,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Overrotated
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE. // SIGNOFF// ARRIVED AT AIRCRAFT AND VERIFIED FAULT. REMOVED CABIN DOOR STEP TO
GAIN ACCESS TO MED MECHANISM. PERFORMED SEVERAL OPERATIONAL CHECK OF CABIN DOOR LOCKING MECHANISM AND FOUND CABIN DOOR PINS OVER STOWED. PLACED DOOR PIN PROPER POSITION AND PERFORMED SEVERAL OPERATIONAL CHECKS WITH NO DEFECTS NOTED. REINSTALLED MED STEPS AND PERFORMED OPERATIONAL CHECK AGAIN WITH NO DEFECTS NOTED. WORK PERFORMED IAW 52-10-04.
